# SDR DXTA200702452

- Difficulty date: June 9, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N903QS
- Make and model: Cessna 750
- Aircraft serial: 7500162
- Aircraft time: 6,133 hours, 3,723 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AMBER CAS (FLAPS FAIL) IN FLIGHT SLAT EXTENDED AND FLAPS FAILED APPROX 15 DEGREES WITH FLAPS SELECTED TO 35 DEGREES.   TROUBLESHOT DISCREPANCY TO INTERNAL FAILURE OF THE FLAP SOFT START MODULE. REMOVED MODULE AND INSTALLED REPAIRED SOFT START MODULE. OPERATIONAL CHECK GOOD. WORK PERFORMED I.A.W CHATPER 27-50-00 OF THE CITATION 750 M.M
